# SDR UALA2012031901758

- Difficulty date: March 16, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 63,883 hours, 11,344 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10334
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS SLUDGE BUILD-UP AND SIGNS OF LEAKING ON THE CSD AND NEAR THE FEEDER CABLE AREA.  IDG IS LEAKING AT AFT CASE PARTING SURFACE.  COMPLETED IDG INSTALLATION PER MM.
